# SDR AALA201704259002

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 8,032 hours, 2,621 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ETOPS CHECK, MAINTENANCE FOUND AFT CARGO FORWARD FLOOR PANEL 151DF TO BE DELAMINATED. REPLACED THE FLOOR PANEL IAW AMM 53-42-14.  AIRCRAFT WAS GROUNDED.
